# SDR ASOA200901204

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FS 559 TO 559+84 RBL 9.0 BADLY CORRODED.   REMOVE CABIN SEAT TRACK AND LOCATED AND COUNTERSUNK NEW SERVICEABLE CABIN SEAT TRACK IAW AMM 53-01-11-000-802 AND SRM 51-41-02.  INSTALLED NEW SERVICABLE SEAT RAIL IAW AMM 53-01-11-400-802.
